# SDR O2JA201805290002

- Difficulty date: January 8, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N995DP
- Make and model: Lear 35A
- Aircraft serial: 35A600
- Aircraft time: 13,842 hours, 10,542 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, J, A

## Discrepancy

AUTOPILOT CREATING ERATIC MOVEMENTS IN THE FLIGHT CONTROL COLUMN WHEN ENGAGED IN NAV OR HEADING MODE. ALSO OCCURS WITH ALTITUDE HOLD ON. CONTROL WHEEL MOVES RAPIDLY LEFT/RIGHT IN A ROCKING MOTION.
